Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have Primary Biliary Cirrhosis and auto immune hepatitis. Taking steroids. Reason of backache?

i have p.b.c. and auto imune hepatitus im takeing steroids 8 a day and ursofalk 250mg 2x2 day iv put on lots of weight my breathing it heavy i have back ache fatigue bloated face feel unwell, dry eyes and mouth and constipated is this all to be expected? i have only started ursofalk today but been on steroids for 4 weeks thank you.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
You are having symptoms which are side effects of steroids you take.
Ursofalk does not cause these symptoms.
Discuss with your doctor about reduction in the dose of steroids and adding alternative medications.
I hope that answers your question.
Dr.Ratnakar Kini
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor